# SDR REXA2019030100198

- Difficulty date: March 1, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 135 ] INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 295 BETWEEN STR 26L TO 26R AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5 FRAME IN STA. FS= 295 BETWEEN STR 26L TO 26R AT MAIN AVIONICS COMPARTMEN WAS REPAIRED PER EA NO:CRJ753-08460, REV. IR.
